Open Access
2005-2006 On a theorem of Volkmann.
Hans Weber, Enrico Zoli
Author Affiliations +
Real Anal. Exchange 31(1): 1-6 (2005-2006).


We generalize a theorem of Volkmann concerning the Hausdorff measures on subfields of $\R$. Our short proof is based on a mensural trichotomy law for invariant subsets of a locally compact group.


Download Citation

Hans Weber. Enrico Zoli. "On a theorem of Volkmann.." Real Anal. Exchange 31 (1) 1 - 6, 2005-2006.


Published: 2005-2006
First available in Project Euclid: 5 June 2006

zbMATH: 1107.28004
MathSciNet: MR2218183

Primary: 28A12
Secondary: 28A78 , 43A05

Keywords: Haar measures , Hausdorff measures , invariant sets , Locally compact groups

Rights: Copyright © 2005 Michigan State University Press

Vol.31 • No. 1 • 2005-2006
Back to Top